# SDR CA100915004

- Difficulty date: September 9, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Bell 206B-3
- Aircraft time: 13,001 hours
- Engine: Allsn 250C20B
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Ground Stud
- Condition: Loose
- Stage of operation: TX
- How discovered: V
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START, PILOT REPORTED GEN WAS INTERMITTENT.  AFTER TROUBLESHOOTING WAS PERFORMED AND NOTHING WAS FOUND A GROUND RUN WAS PERFORMED WITH HAT RACK AREA REMOVED.  IT WAS DISCOVERED THAT WHEN THE PILOT TRIED TO ACTIVATE THE STARTER GENERATOR, THERE WERE SPARK FLASHES OCCURING IN THE HAT RACK AREA.  AFTER SHUTTING DOWN THE ACFT INVESTIGATION REVEALED THAT GROUND STUD THAT ACCOMODATE STARTER GENERATOR GROUND WIRES FROM PIN E (WIRE NRS K5D8N AND K5B8N) WAS LOOSE AND CAUSING ARCING.
